# SDR IPXA1564949

- Difficulty date: February 7, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 18,978 hours, 12,461 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Gouged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:MOD,  NR 1 PYLON INBD MID SPAR FITTING ON ACFT INBD AND OTBD SURFACE AROUND THE BUSHING ARE WORN AND GOUGED.  REPAIRED FITTING IAW EO B757-5440-41606-A AND ER 11-01495.
